# SDR ASAA0080196

- Difficulty date: March 14, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- Aircraft time: 10,782 hours, 5,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Row 13
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX - FLT 466 - PRIOR TO DEPARTURE, CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTING AND EMERGENCY EXIT LIGHTS ILLUMINATED INTERMITTENTLY.  REPLACED BATTERY IN BATTERY PACKS AT ROW 13 LT AND LIGHTS OPERATED NORMALLY.  (X)
